# SDR AALA201701079003

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 59,606 hours, 22,134 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 SLIDE ARMING PROBLEM.  MAINTENANCE CLEANED GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
